RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2018, том 15, страницы 267–276 (Mi semr916)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Вещественный, комплексный и и функциональный анализ

New identities for a sum of products of the Kummer functions

S. I. Kalmykovab, D. B. Karpab

a Institute of Applied Mathematics, FEBRAS, 7 Radio St., 690041, Vladivostok, Russia
b Far Eastern Federal University, 8 Sukhanova St., 690090, Vladivostok, Russia

Аннотация: In this note we present a summation formula for the Clausen series $ _3F_{2}(1)$ with two integral parameter differences of opposite sign and apply it to give a generalization of a particular case of a very general reduction formula for a sum of products of the generalized hypergeometric functions discovered recently by Feng, Kuznetsov and Yang (J. Math. Anal. Appl. 443(2016), 116–122). Our generalization pertains to the case when the generalized hypergeometric function is reduced to the Kummer function $ _1F_1$ and contains an additional integer shift in the bottom parameter of the Kummer function. In the ultimate section of the paper we prove another formula for a particular product difference of the Kummer functions in terms of a linear combination of these functions.

Ключевые слова: Kummer function, Clausen function, hypergeometric identity, summation theorem, duality relations for hypergeometric functions.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00022
This research has been supported by the Russian Science Foundation under project 14-11-00022.


DOI: https://doi.org/10.17377/semi.2018.15.025

Полный текст: PDF файл (149 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.588
MSC: 33C15, 33C20
Поступила 11 ноября 2017 г., опубликована 19 марта 2018 г.
Язык публикации: английский

Образец цитирования: S. I. Kalmykov, D. B. Karp, “New identities for a sum of products of the Kummer functions”, Сиб. электрон. матем. изв., 15 (2018), 267–276

Цитирование в формате AMSBIB
\RBibitem{KalKar18}
\by S.~I.~Kalmykov, D.~B.~Karp
\paper New identities for a sum of products of the Kummer functions
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 267--276
\mathnet{http://mi.mathnet.ru/semr916}
\crossref{https://doi.org/10.17377/semi.2018.15.025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438412200025}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr916
  • http://mi.mathnet.ru/rus/semr/v15/p267

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. S. I. Kalmykov, D. B. Karp, “Inequalities for some basic hypergeometric functions”, Пробл. анал. Issues Anal., 8(26):1 (2019), 47–64  mathnet  crossref
  • Просмотров:
    Эта страница:66
    Полный текст:14
    Литература:9

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019